Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can primolut 10mg cause spotting?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Can primolut 10mg cause spotting?
Posted Sat, 10 Nov 2012 in Medicines and Side Effects
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query,

Yes it causes spotting.

The primolut is a progesterone which is used for several conditions like dysfunctional uterine bleeding and contraception. It also delays or postpones menstruation by arresting uterine bleeding. however the drug starts its complete effect after 4-5 days of administration. during this period you can experience spotting or mild vaginal bleeding. After cessation of the treatment the normal menstruation occurs about 5 days after stopping of the treatment.

If you still have some queries, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor